VTechWorks staff will be away for the Thanksgiving holiday starting Wednesday afternoon, Nov. 25, through Sunday Nov. 29, and will not be replying to requests during this time. Thank you for your patience.

Show simple item record

dc.contributor.authorAsfaw, Teffera M.en
dc.date.accessioned2020-09-18T20:00:21Z
dc.date.available2020-09-18T20:00:21Z
dc.date.issued2017-09-12
dc.identifier.citationTeffera M. Asfaw, “A Degree Theory for Compact Perturbations of Monotone Type Operators and Application to Nonlinear Parabolic Problem,” Abstract and Applied Analysis, vol. 2017, Article ID 7236103, 13 pages, 2017. doi:10.1155/2017/7236103en
dc.identifier.urihttp://hdl.handle.net/10919/99989
dc.description.abstractLet 𝑋 be a real locally uniformly convex reflexive Banach space with locally uniformly convex dual space 𝑋∗. Let 𝑇 : 𝑋 ⊇ 𝐷(𝑇) → 2𝑋∗ be maximal monotone, 𝑆:𝑋→2𝑋∗ be bounded and of type (𝑆₊), and 𝐶 : 𝐷(𝐶) → 𝑋∗ be compact with 𝐷(𝑇) ⊆ 𝐷(𝐶) such that 𝐶 lies in Γ𝜏 𝜎 (i.e., there exist 𝜎≥0 and 𝜏≥0 such that ‖𝐶𝑥‖ ≤ 𝜏‖𝑥‖ + 𝜎 for all 𝑥 ∈ 𝐷(𝐶)). A new topological degree theory is developed for operators of the type 𝑇+𝑆+𝐶. The theory is essential because no degree theory and/or existence result is available to address solvability of operator inclusions involving operators of the type 𝑇+𝑆+𝐶, where 𝐶 is not defined everywhere. Consequently, new existence theorems are provided. The existence theorem due to Asfaw and Kartsatos is improved. The theory is applied to prove existence of weak solution (s) for a nonlinear parabolic problem in appropriate Sobolev spaces.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherHindawien
dc.rightsCreative Commons Attribution 4.0 Internationalen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.titleA Degree Theory for Compact Perturbations of Monotone Type Operators and Application to Nonlinear Parabolic Problemen
dc.typeArticle - Refereeden
dc.description.versionPeer Revieweden
dc.rights.holderCopyright © 2017 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.contributor.departmentMathematicsen
dc.title.serialAbstract and Applied Analysisen
dc.identifier.doihttps://doi.org/10.1155/2017/7236103en
dc.type.dcmitypeTexten


Files in this item

Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
License: Creative Commons Attribution 4.0 International